MathSciNet Relay Station
MathSciNet bibliographic data
MR130236 10.46 (10.48)
Cassels, J. W. S. On the representation of integers as the sums of distinct summands taken from a fixed set. Acta Sci. Math. Szeged 21 1960 111–124.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement